| Model Number |
IPN917537 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).There is an investigation ongoing into this reported complaint.A supplement follow-up mdr report will be submitted with the investigation results upon completion of the investigation.
Event or Problem Description
It was reported that the staff received a high-pressure alarm.There were "no obvious kinks or evidence of compromised catheter.Pump restarted, and high-pressure alarm triggered again a few minutes later." it was noted that there was a light speck of blood observed in the gas driveline.As a result, the pump was stopped, and the catheter was removed by the surgeon.Patient is now hemodynamically stable but dependent on inotropes and invasive ventilation.
Additional Manufacturer Narrative
Qn# (b)(4).Upon further review it was determined that no surgical cut down was performed therefore the reportability of this complaint has been updated to reportable malfunctions.The product was not returned for investigation.The reported complaint of iab blood in helium pathway is not able to be confirmed.If the product is returned at a later date, a full investigation of the sample will be completed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risk.This will be monitored for any developing trends.
Event or Problem Description